Womens Health
Worried: Pregnacy related question - Please Help !
3 Replies
Priya - February 13


I'm 26 years old female. I had sex with my boy friend on each day from 22nd to 25th Dec, 2010, once or twice in a day. However, as it was first sex he was no able to insert his penis into my vagina. We masturbated each other. He had his finger into my vagina to excite me. A week after we had sex again for 4-5 days and once or twice in a day. My boyfriend used condom each time. I remember that he never shoot sperms inside my vagina. I remember that, he was not even able to insert his penis completely into my vagina. When he gets excited, he use to shoot sperm in bathroom, use to clean hands by soap and then use to come to me. But after that he use to insert his finger into my vagina to excite me. I had tried contraceptive pills to be on safer side.
After around 5-6 days I had my menstrual cycle, as expected which lasted for 4-5 days. However, for this month, there is delay of about 2 days as of now. Since last 2 weeks I'm sick because of cold and cough. I have been to doctor once or twice and also taking homeopathic tablets. I'm concerned that, I'm gaining weight, I feel sleepy, I feel tired in morning.
Are all these signs of pregnancy? Is there anyway that finger cause any problem- i mean if by chance sperm are on finger and that goes into vagina. Will it cause pregnancy? Please help me, I'm very worried.



bfhancock - February 13

Im not a professional but have you taken a pregnancy test?


meghna - April 3

hi am a 20 year old female..last night i got drunk and then i had physical interaction with my boy friend.I am still a virgin and he insited on me to take in him..But i don really remember if i did thta..Of what i remember i dont think i really took him in but there are chances might have taken him like 10 percent in and v are not sure if he ejaculated too or not.

Morning i had very little amount of bleeding as i was suppose to get my periods anytime soon.but then after like some 5-6 drops i just stopped bleeding.Is this normal..does it have any connection with the so called intercourse i had last night..Any measures i can take if there is something wrong..please reply ASAP!!


basics3949 - April 23

i used unwanted contraceptive pill immediately with in 1 hour of our intercourse . my actual period is on 7 th of every month i used pill on 16 th in the same month. and now its 24 th im bleeding , is the my period or i should consider my actual period is on 7th of the next month ? i didnt get any vomiting sensation feeling after using the pill , i m feeling dizziness , im a pregnant is it common to bleed after 7 days of taking pill? when is my actual date of my period ? please help me. im scared .



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?